Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

How Long To Come Off Lexapro??


  • Please log in to reply
2 replies to this topic

#1 Fender

Fender

    Newbie

  • Newbie
  • Pip
  • 38 posts
  • Gender:Male
  • Location:Sydney, Australia

Posted 13 September 2010 - 05:09 AM

Hi Everyone.

I have been slowly reducing my Lexapro and have come off completely.....It has been 1 week now with no meds....I have been feeling a little funny, kind of hung over.....How long does it remain in your system?? It's hard to judge if what I'm feeling is a side effect as I'm coming off meds or the fact that I still need meds?????

Thanks.....

#2 americandownunder

americandownunder

    Advanced Member

  • Advanced Member
  • PipPipPipPip
  • 383 posts

Posted 13 September 2010 - 05:19 AM

As I understand it - I'm not a doctor - on average it's 6 - 10 days. You can check its half life in the info sheet that comes with a prescription.
Midway on our life's journey, I found myself
in dark woods, the right road lost.
To speak about those woods is hard,
so tangled and rough and savage
that thinking about it now
I feel the old fear stirring.
Death is hardly more bitter.

-Dante

#3 Geophory

Geophory

    Junior Member

  • Junior Member
  • PipPip
  • 116 posts
  • Gender:Male
  • Location:California

Posted 13 September 2010 - 12:48 PM

I went off Lexapro and the withdrawal lasted weeks and weeks even though I tappered very slowly. Mostly it was the brain zaps. They were annoying. If you don't know what I'm talking about then consider yourself lucky.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users